MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. CONNECTING TUBE

OLYMPUS MEDICAL SYSTEMS CORP. CONNECTING TUBE
Model Number MAJ-1971
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation.Therefore, the cause of the reported event cannot be conclusively determined.The issue will be resolved by replacing the maj-1971.
 
Event or Problem Description
It was reported that during reprocessing the plastic connector on the scope washer accessory cable was found to be broken.No harm was caused by this issue and the broken connector was not used once it was found the tab was broken.
 
Additional Manufacturer Narrative
This supplemental report was submitted to provide additional information to mdr# 8010047-2020-03027.The original equipment manufacturer (oem) could not perform a device history record review as no serial number was provided for the subject device.As part of the investigation, olympus followed up with the user facility t obtain additional information regarding the event but with no results.However, based on the information received the oem completed the investigation and determined the potential cause of the suggested event might be the lid of oer-pro was closed while maj-1971 was in between the lid and the reprocessing basin, maj-1971 and endoscopes being hit massively.Since there was no additional information from the user, we could not confirm any factor to cause the event from design nor structure of the device.Olympus will continue to monitor the field performance of this device.The instructions manual provides the following - preparation and inspection - visually inspect the connecting tube to ensure that are no cracks, breaks, rips, scratches attached debris or other irregularities.

Brand Name
CONNECTING TUBE
Common Device Name
CONNECTING TUBE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key10105960
Report Number8010047-2020-03027
Device Sequence Number947526
Product Code FEB
UDI-Device Identifier04953170329623
UDI-Public04953170329623
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K103264
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1971
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/11/2020
Supplement Date Received by Manufacturer11/06/2020
Initial Report FDA Received Date06/01/2020
Supplement Report FDA Received Date12/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1